A 35-year-old member asked:
Is low globulin count due to long term use of doxycycline hyclate 150mg?
1 doctor answer • 1 doctor weighed in
Specializes in Family Medicine
Doubtful: But possible. Check with your doctor regularly and have blood work to make sure improving. There may be other causes and most of the time this isn't a worrisome issue unless severe or getting worse and worse.
5.2k viewsAnswered >2 years ago
Last updated Apr 7, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.